| Model Number |
2975-00-600 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Intraoperatively the instrument fractured.Surgery delay about 30 minutes.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not returned for examination.Examination of all provided product photographs was conducted.Without the product to analyze, the investigation can not confirm the assembly rod is jammed inside the assembly body.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Device history review : product code: 297500600.Lot number: so2043885.Quantity manufactured: (b)(4).Date of manufacture: 9/27/2019.Expiry date: parts are nonsterile.Label date is 7/17/2019.Ifu reference: ifu nonsterile inst rev j.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for examination.Examination of all provided product photographs was conducted.Without the product to analyze, the investigation can not confirm the assembly rod is jammed inside the assembly body.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Device history review: product code: 297500600; lot number: so2043885; quantity manufactured: (b)(4); date of manufacture: 9/27/2019; expiry date: parts are nonsterile.Label date is 7/17/2019.Ifu reference: ifu nonsterile inst rev j,product code: 297500600; lot number: so2043885; quantity manufactured: (b)(4); date of manufacture: 9/27/2019; expiry date: parts are nonsterile.Label date is 7/17/2019.Ifu reference: ifu nonsterile inst rev j corrected: h3.